Can Duromine Take Away Or Lighten Your Periods?

Adeela Shah

New Member
Standard Member
May 5, 2014
1
0
1
40
Took Duromine last year for 4 months and noticed my periods getting less and lighter. Eventually in one month it was only for 1 day. I then stopped Duromine for 4 monhts and still had very light and only 1 day periods. In December had no period and in January a full week and half. Then in Feb / March / April I have now had nothing! I have done 4 pregnancy test and all negatief. I have no pregnancy symptoms and would know if I was pregnant as I already have 2 kids and suffered from Hectic pregnancy symptoms.
I started with Duromine again in April and the pharmacist said there is a connection with duromine and missing periods.
Is this true?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
It is not Duromine that stops / delays your periods, it is weight loss (namely loss of fat tissue and hence hormonal imbalance). No worries, it's natural. Female body responses this way to the changes it goes through, during weight loss therapy. Pharmacist isn't a doctor. Any nutritionist would tell you that the same issues with periods you would have on any diet pills, or simply a diet.
So, don't worry;)